| Catalog Number |
EN2916 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, the device was removed and replaced due to an unspecified malfunction.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tubing of cylinder 1 at the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.Cylinder 2 was received with tow suture still attached.No functional abnormalities were noted with cylinder 2.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the exhaust tubing of cylinder 1 near the strain relief to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.